# SDR LR7A9913

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 38809875
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND FS 200 NOSE WHEEL WELL AFT PRESSURE WEB CRACKED CORRODED AT WL 126, BL 9L TO 9R  REPLACED IAW SPAR MPP L100-404-99-016.  LAC MEA 382-53-99-017.
